# SDR AALA202212097625

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 53,215 hours, 36,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Part serial: A8927
- Condition: Defective
- Location: L1 Door
- Part time: 46,813 hours, 25,261 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR EMERGENCY LIGHT FAULT PER TASK CARD 26L00025010. MAINTENANCE FOUND THE L1 DOOR SLIDE TO BE THE CAUSE OF THE FAULT AND REPLACED THE L1 DOOR ESCAPE SLIDE PER TASK CARD 26L00025010. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
